# SDR USAA920071340

- Difficulty date: November 10, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546435278
- Part serial: BN839
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR - C-18 CHECK - A DEBOND FOUND ON 2 INCHES OUT OF INBOARD EDGE OF RIGHT OUTBOARD FLAP TRAILING EDGE WEDGE.  REMOVED DAMAGE AND REPAIRED ON RIGHT OUTBOARD FLAP TRAILING EDGE WEDGE IAW B737-300 SRM 51-70-10.
